Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

High SGPT and SGOT. Why levels are high and how to control it?

i am 29 years sgpt is 142, sgot is 66.height 5.8 inch,weight 84 kgs.i am taking herbel medicine jigarine for one months.sgpt reduced first from 134 to 114 but last day suddenly it increased to 142 .i want to mention last three days i also took liv52 may i know what is my problem and how can i reduce sgpt within 1 week.
Asked On : Sat, 7 Jul 2012
Answers:  2 Views:  1208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
The most common cause for high SGPT are
High triglycerides
Herbal medicines,pain killers,antibiotics etc.
Stop taking herbal medicines and reduce your weight and triglycerides,if high.
Stop alcohol,if taking.
You should be alright in 2 months.
Get yourself investigated for other causes,if you don't become alright in 2 months.
No body can do miracles in one week.
Answered: Sat, 7 Jul 2012
I find this answer helpful
General & Family Physician Dr. Sourav Ganguly's  Response

Thanks for your query.
Causes of increased liver enzyme levels include certain medications, alcohol, obesity, cirrhosis, Gall stone, pancreatitis, etc.
You consult with your treating doctor / gastroenterologist for basic investigations and management.

Best wishes.
Answered: Sat, 25 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor